# SDR HNAA2016080300238

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 39,483 hours, 35,826 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOPERATIVE EICAS MESSAGE ILLUMINATED IN FLIGHT AT FLIGHT LEVEL 230.  R & R THE HSCU AND PERFORMED OPS CHECK IAW MM 27-40-01.  NO OTHER DEFECTS NOTED. OK FOR SERVICE.
